Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Numerical orbits of chaotic processes represent true orbits

Authors: Stephan M. Hammel, James A. Yorke and Celso Grebogi
Journal: Bull. Amer. Math. Soc. 19 (1988), 465-469
MSC (1985): Primary 58F13, 58F15; Secondary 65G10, 65G05
MathSciNet review: 938160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. V. Anosov, Geodesic flows and closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math. 90 (1967). MR 224110
  • 2. R. Bowen, ω-limit sets for Axiom A diffeomorphisms, J. Differential Equations 18 (1975), MR 413181
  • 3. S. M. Hammel, J. A. Yorke, and C Grebogi, Do numerical orbits of chaotic dynamical processes represent true orbits?, J. of Complexity 3 (1987), 136-145. MR 907194
  • 4. S. M. Hammel, C. K. R. T. Jones, and J. V. Moloney, Global dynamical behaviour of the optical field in a ring cavity, J. Opt. Soc. Amer. B 2 (1985), 552-564.
  • 5. E. Coven, I. Kan and J. A. Yorke, Pseudo-orbit shadowing in the family of tent maps, Trans. Amer. Math. Soc. (to appear). MR 946440
  • 6. H. Nusse and J. A. Yorke, Is every approximate trajectory of some process near an exact trajectory of a nearby process?, preprint. MR 929137

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F13, 58F15, 65G10, 65G05

Retrieve articles in all journals with MSC (1985): 58F13, 58F15, 65G10, 65G05

Additional Information


American Mathematical Society